MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; MINOR VASCULAR

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; MINOR VASCULAR
Model Number DYNJ902890B
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that during a left carotid endarterectomy the vessel loop was positioned around the distal and proximal carotid.When the surgeon was about to insert the argyle shunt into the distal portion of the carotid, the vessel loop suddenly broke and caused approximately 50ml of blood loss.Another vessel loop was opened and placed around the distal portion of the carotid.The surgeon proceeded with the case without further incident.The sample is available and has been requested to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the vessel loop broke and cause blood loss during the procedure.
 
Additional Manufacturer Narrative
Sample received 10/15/2021.The sample was returned for evaluation and the customer reported issue of the vessel loop breaking was confirmed.The root cause could not be determined.No additional information is available.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
MINOR VASCULAR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12636955
Report Number1423395-2021-00052
Device Sequence Number19745574
Product Code OEZ
UDI-Device Identifier10888277796546
UDI-Public10888277796546
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ902890B
Device Catalogue NumberDYNJ902890B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2021
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight82